Title: | Optimal estimates in musielak-orlicz spaces for a parabolic schrodinger equation |
Author(s): | Le Xuan Truong |
Keywords: | Optimal Estimates; Parabolic Schrödinger Equation; Reverse Hölder Potential; Musielak-Orlicz Spaces |
Abstract: | Let d ⩾ 2andu be a strong solution to the parabolic Schr¨odinger equation ut −u+Vu= f We show that in Rd T :=Rd ×(0,T]. ut L(·)(Rd T) +D2u L(·)(Rd T) +Vu L(·)(Rd T) ⩽C f L(·)(Rd T) under suitable conditions on the. Musielak-Orlicz function and the potential V |
Issue Date: | 2024 |
Publisher: | Ele-Math |
Series/Report no.: | Vol. 27, No. 4 |
URI: | https://digital.lib.ueh.edu.vn/handle/UEH/73991 |
DOI: | https://doi.org/10.7153/mia-2024-27-61 |
ISSN: | 1331-4343 (Print), 1848-9966 (Online) |
Appears in Collections: | INTERNATIONAL PUBLICATIONS
|